# SDR P5CA2023072200044

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 50,952 hours, 8,033 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW I/B L/E ILES 410 'V' SUPPORT ROD UPPER ATT. BRACKET FOUND ELONGATED ( NO.5 AND 6 ).( NO.6 BRACE UPPER (2EA) FASTENER HOLES AND UPPER ATT BRACKET O/B (2EA) FASTENER HOLES REPAIRED AS PER RI NO : RI-57-41-16380 REV A )
